MAUDE Adverse Event Report: CONVATEC CURE CATHETER CLOSED SYSTEM; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

CONVATEC CURE CATHETER CLOSED SYSTEM; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number CS12
Medical Device Problem Codes Difficult to Remove (1528); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 6 of 20 based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005471919.
 
Event or Problem Description
It was reported by the mother of a 25 yo female that the bag portion of the catheter is stuck in individual packaging seals.The consumer has cath'd with this product for 8 yrs now and caths through her urethra.She gets 200 catheters per month, 2 cases.She reports that she has found 20 catheters that have this same defect.Both cases have the same lot and these 20 have come from both cases so far.She said the bag of the catheter itself is stuck in the side heat seal of the catheters individual packaging.She said it tends to be stuck on the bottom of the bag to the bottom seal of the packaging.If she pulls the bag out, it will tear the catheter's bag.They have not used ones like this with the reported defect and the majority have been discarded but she said she has kept 2 with the defect and can send photos of the concern.There was no harm.No additional information was provided.

Brand Name
CURE CATHETER CLOSED SYSTEM
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24681793
Report Number1049092-2026-00061
Device Sequence Number9726812
Product Code FCM
UDI-Device Identifier00815947020666
UDI-Public00815947020666
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCS12
Device Lot Number25B14402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/07/2026
05/07/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/22/2026
05/23/2026
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale